# SDR UPS07850827

- Difficulty date: September 20, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4750419U501
- Condition: Cracked
- Location: Bs 1228 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT STA 1228 L19R FWD SIDE.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND 51-1-24.
